2 days in Paris

2 days in Paris (48 hours in Paris) itinerary

If you are going to Paris and have only two days to see the whole city, this itinerary is for you. The itinerary 2 days in Paris (48 hours in Paris) covers the landmarks, which are a must see.

2 days in Paris (48 hours in Paris) itinerary map

Day 1
09:00 AM
Metro station Hôtel de Ville – starting point of the first day of the itinerary 2 days in Paris (48 hours in Paris).

09:00 AM – 09:15 AM
Hôtel de Ville
See the building from outside – 15min.

Walk to Sainte Chapelle –  670 km.
Walk 100m towards the river. On the first block turn right on Quai de l’Hôtel de Ville and walk along the river 310m. When you reach the second bridge, turn left and cross it. Walk 210m ahead on Boulevard du Palais till you see Sainte Chapelle on the right side (you will pass along Conciergerie and Palais de Justice). Turn right and walk 50m to reach the entrance.

09:30 AM – 10:30 AM
Holy Chapel (Sainte Chapelle)
Visit the chapel – 1 hour.

Walk to Notre Dame Cathedral – 430m.
Go back to Boulevard du Palais. Take Rue de Lutece and walk 200m. On the first block on the right side turn right on Rue de la Cite and walk 80m till you see Notre Dame on the left side. Turn left and 150m till you reach the entrance.

10:45 AM – 12:00 PM
Notre Dame Cathedral (Notre-Dame de Paris) and Kilometre zero (Point Zero des Routes de France)
Visit the cathedral and see Kilometre zero (located in front of the cathedral) – 1:15 hour.

Walk to Île Saint-Louis – 360m.
Go round Notre Dame Cathedral on Rue du Cloitre Notre Dame and walk 240m. Cross the bridge “Point Saint-Louis” between the two isles.

12:00 PM – 02:30 PM
Lunch time – 2:30 hours.
You can try: “Le Tastevin” or “Auberge de la Reine Blanche”. After the lunch you can visit “Berthillon” for some sweets or ice-cream.

How to get to Le Tastevin?
After you cross the bridge take Rue Saint-Louis en l’Île. Walk 290m till you see the restaurant on the left side. After the lunch go back to Rue des Deux Ponts to continue with the itinerary 2 days in Paris.

How to get to Auberge de la Reine Blanche?
After you cross the bridge take Rue Saint-Louis en l’Île. Walk 330m till you see the restaurant on the left side. After the lunch go back to Rue des Deux Ponts to continue with the itinerary 2 days in Paris.

How to get to Berthillon?
The café is located opposite Le Tastevin.

Walk to Pantheon – 1km.
Go back to Rue des Deux-Ponts. Turn left and walk 90m towards the Pont de la Tournelle. Cross the bridge and go on Rue Cardinal de Lemoine. Walk 570m and then turn right on Rue Clovis. Walk 260m till you see the Pantheon on the left side.

03:00 PM – 04:00 PM
Panthéon
Visit the building – 1 hour.

Walk to metro station Cardinal Lemoine – 360m.
Go back to Rue Clovis and walk 250m ahead. On the second block turn left on Rue du Cardinal Lemoine. Walk 110m till you see the metro station.

Take the underground
Take metro line M10 (Direction Boulogne-Pont de Saint Cloud): from station Cardinal Lemoine to station La Motte-Picquet – Grenelle – 9 stops, then change to metro line M6 (Direction Charles de Gaulle-Etoile): from station La Motte-Picquet – Grenelle to station Trocadero – 2 stops – total 22 min.

Walk to Eiffel Tour – 850m.
Walk through Esplanade du Trocadero till you reach the Pont d’Lena (the bridge in front of you). Cross it and walk straight ahead till you reach the Eiffel Tower.

05:00 PM – 07:30 PM
Eiffel Tower (Tour Eiffel)
Visit the tower – 2:30 hours (waiting time 1 hour).

07:30 PM
Dinner
On the first day of the itinerary 2 days in Paris you can try:  “Au Petit Sud Ouest” or “Le P’tit Troquet”.

How to get to Au Petit Sud Ouest?
Take Avenue Joseph Bouvard and walk 200m towards Avenue de la Bourdonnais. When you reach Avenue de la Bourdonnais, then turn righ. Walk 80m till you see the restaurant on the right side.

How to get to Le P’tit Troquet?
Take Avenue Joseph Bouvard and walk 200m towards Avenue de la Bourdonnais. Then continue straight ahead on Rue Saint-Dominique. Walk 200m and on the second block turn right on Rue de l’Exposition. Walk 160m till you see the restaurant on the right side.

The first day of the itinerary 2 days in Paris ends with the dinner.

Day 2
09:00 AM
Metro station Anvers – starting point of the second day of the itinerary 2 days in Paris (48 hours in Paris).

Walk to Sacré-Cœur Basilica – 410m.
Take Rue de Steinkerque. Walk 180m till you get to the foot of the stairs to Sacré-Cœur. Climb the stairs to the church or take the funicular.

09:30 AM – 10:30 AM
Sacré-Cœur Basilica (Basilique du Sacré-Cœur)
Visit the basilica – 1 hour.

Walk to metro station Barbès – Rochechouart – 690m.
Go back down the stairs and take Rue Seveste. Walk 160m and on the second block turn left on Boulevard de Rochechouart. Walk 300m till you get to the metro station Barbès – Rochechouart.

Take the underground
Take metro line M4 (Direction Mairie de Montrouge): from station Barbès– Rochechouart to station Gare de l’Est – 2 stops, then change to metro line M7 (Direction Mairie d’Ivry): from station Gare de l’Est to station Palais Royal – Musée du Louvre – 7 stops – total 18min.

Walk to Louvre Museum – 330m.
Take Rue Saint-Honoré. On the first block turn left on Rue de Rohan and walk 60 metres till you reach one of the entrances of Louvre Museum. Pass through it and continue about 150 metres ahead till you see La Pyramide on the left side.

11:30 AM – 12:00 PM
Louvre Museum (Musée du Louvre)
See the museum and the glass pyramid from outside – 30 min.

Walk to Arc de Triomphe du Carrousel – 190m.
The arc is located opposite the glass pyramid.

12:00 PM – 12:15 PM
Arc de Triomphe du Carrousel
See the arc – 15 min.

12:15 PM – 02:30 PM
Lunch time – 2:15 hours.
You can try: “Auberge Saint Roch” or “Lescure”. After the lunch you can visit “Pierre Hermé” for some sweets.

How to get to Auberge Saint Roch?
Take Rue Saint Roch. Walk 230m till you see the restaurant on the left side. After the lunch go back to Tuileries Garden to continue with the itinerary 2 days in Paris.

How to get to Lescure?
Take Rue de Mondovi. Walk 80m till you see the restaurant on the left side. After the lunch go back to Tuileries Garden to continue with the itinerary 2 days in Paris.

How to get to Pierre Hermé?
Take Rue Cambon. Walk 60m till you see the pastry boutique on the right side.

02:30 PM – 03:30 PM
Tuileries Garden (Jardin des Tuileries)
Visit the gardens – 1 hour.

Walk to Place de la Concorde – 70m.
From the end of the gardens walk about 70 metres towards Place de la Concorde.

03:30 PM – 04:00 PM
Place de la Concorde, Obélisque de Luxor
Visit the square – 30 minutes.

Walk to Small Palace and Great Palace – 680m.
Take Avenue des Champs-Élysées 490 metres. On the third block turn left on Av.du General Eisenhower and walk 70 m. On the first block turn left again on Av. Winston Chuchill. Walk 120m till you reach the Petit Palais on the left side and the Great Palace on the right side.

04:15 PM – 04:30 PM
Small Palace (Petit Palais) and Great Palace (Grand Palais)
See both buildings from outside – 15min.

Walk Ladurée – Sweets & Gourmandises – 1,1km.
Go back to Avenue des Champs-Élysées and turn left. Walk 850 till you see Ladurée on the left side.

05:00 PM – 05:30 PM
Ladurée – Sweets & Gourmandises
Visit Ladurée (a famous store about sweets and pastries) – 30 min.

Walk to Arc de Triomphe de l’Étoile – 700m.
Continue ahead on Avenue des Champs-Élysées. Walk about 700m till you reach Arc de Triomphe de l’Étoile.

05:45 PM – 07:00 PM
Arc de Triomphe de l’Étoile
Time to visit – 1:15 hours. Visit the arc just before sunset, so you can see the city both at day and night from there.

07:15 PM
Dinner
On the second day of the itinerary 2 days in Paris you can try:  “Atelier Vivanda” or “Taillevent”.

How to get to Atelier Vivanda?
Take Avenue Victor Hugo. Walk 100m and on the first block turn left on Rue de Presbourg. Walk 20m turn and then right on Rue Lauriston. Walk 150m till you see the restaurant on the right side.

How to get to Taillevent?
Take Avenue de Friedland. Walk 470m and when you reach Rue Lamennais, turn right. Walk 50m till you see the restaurant on the right side.

The second day of the itinerary 2 days in Paris ends with the dinner.

The itinerary 2 days in Paris in pictures

Day 1

Hôtel de Ville
Hôtel de Ville
Holy Chapel (Sainte Chapelle)
Holy Chapel (Sainte Chapelle)
Notre Dame Cathedral (Notre-Dame de Paris)
Notre Dame Cathedral (Notre-Dame de Paris)
Panthéon
Panthéon
Eiffel Tower (Tour Eiffel)
Eiffel Tower (Tour Eiffel)
View from the second floor of the tower
View from the second floor of the tower

Day 2

Sacré-Cœur Basilica (Basilique du Sacré-Cœur)
Sacré-Cœur Basilica (Basilique du Sacré-Cœur)
Louvre Museum (Musée du Louvre)
Louvre Museum (Musée du Louvre)
Arc de Triomphe du Carrousel
Arc de Triomphe du Carrousel
Macarons
Macarons
Tuileries Garden (Jardin des Tuileries)
Tuileries Garden (Jardin des Tuileries)
Place de la Concorde
Place de la Concorde
Obélisque de Luxor
Obélisque de Luxor
Arc de Triomphe de l’Étoile
Arc de Triomphe de l’Étoile
View of Avenue des Champs-Élysées from the top of the arc
View of Avenue des Champs-Élysées from the top of the arc
View of the Eiffel Tower from the top of the arc
View of the Eiffel Tower from the top of the arc

Have you been to Paris? Which places did you visit?

Share on FacebookTweet about this on TwitterPin on PinterestShare on Google+Share on LinkedIn

4 Replies to “2 days in Paris”

  1. Oh, how I do so love walking the streets of Paris. Nice work, Milena.

    1. Milena Yordanova says: Reply

      Thanks.

  2. Ralph Carter says: Reply

    Thank you so much for taking the time to write this itinerary. This is going to be very helpful for us first timers in Paris!

    1. Hi Ralph,

      I am so happy that you like it. 🙂

Leave a Reply